Psycho-Babble Medication Thread 285909

Shown: posts 1 to 6 of 6. This is the beginning of the thread.

 

Nasty headache - Reboxetine withdrawal???

Posted by NikkiT2 on December 2, 2003, at 12:31:50

I've got this nasty headache.. through the temples, causing me to frown and eyes to water. Nothing is easing it really, though the only painkillers I have is ibuprofen.
Tried my usual temple massage, rubbing the back of my neck..

I'm down to 4mg a day now, do you htink it could be related cos the headache has been here 48 hours now.

Thanks

Nikki x

 

Re: Nasty headache - Reboxetine withdrawal??? NikkiT2

Posted by tensor on December 2, 2003, at 14:04:05

In reply to Nasty headache - Reboxetine withdrawal???, posted by NikkiT2 on December 2, 2003, at 12:31:50

Hi, i remember i quitted reboxetine cold turkey because i wanted the s*** out of my system ASAP. I never had any problems with headache, hard to say if it is related. Does the ibuprofen help?

Take care
/tensor

 

Re: Nasty headache - Reboxetine withdrawal??? tensor

Posted by Francesco on December 2, 2003, at 14:40:55

In reply to Re: Nasty headache - Reboxetine withdrawal??? NikkiT2, posted by tensor on December 2, 2003, at 14:04:05

Sorry for not contributing to the headache problem but may ask you what went wrong with Reboxetine ? I was thinking about trying it in the future.

 

Re: Nasty headache - Reboxetine withdrawal??? Francesco

Posted by tensor on December 2, 2003, at 15:01:51

In reply to Re: Nasty headache - Reboxetine withdrawal??? tensor, posted by Francesco on December 2, 2003, at 14:40:55

Hi,

well, too much adenaline, i became shaky, nauseous and more anxious. But worst of all was the ache in the testicles and the prostate. No sexual drive whatsoever, and it seemed like the semen production stopped.
But don't be discouraged, everyone responds differently and if you need a noradrenalinergic drug give a shot.
/tensor

 

Re: Nasty headache - Reboxetine withdrawal??? tensor

Posted by NikkiT2 on December 2, 2003, at 16:07:09

In reply to Re: Nasty headache - Reboxetine withdrawal??? NikkiT2, posted by tensor on December 2, 2003, at 14:04:05

Hi,

No, the ibuprofen isn't helping at all. Though I've just had a long soak in a hot bath, and that seems to have eased it a bit.

Thanks for replying

Nikki x

 

Re: Nasty headache - Reboxetine withdrawal??? Francesco

Posted by NikkiT2 on December 2, 2003, at 16:09:13

In reply to Re: Nasty headache - Reboxetine withdrawal??? tensor, posted by Francesco on December 2, 2003, at 14:40:55

Hi,

well, the reboxetine definately started easing my depression. I was up to 8mg, so not even up to max dose of 12mg.

But, it seemed to have really started increasing my panic attacks when i go out. The panic attacks started returning very badly around the time I started on it, and after getting advice from here, my pdoc and I decided that it could very well be caused by the reboxetine, so we decided to stop it and see what happens.

I know quite a few others that have had great results from it though, with no side effects.

Nikki x


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.